Post to Forum

Juvaderm in lower lip, I look like a clown!

  • Toronto5260
  • Toronto, ON
  • 3 years ago

I had 3/4 of a syringe of juvaderm injected in my lower lip on Monday, it is now Thursday evening. My lower lip is turned out,it looks like I'm frowning and wearing clown make-up around my mouth. My lower face looks dragged down because my lower lip is turned outward. Anybody else have this experience and if so, will it correct itself? Thanks.

Comments (2)

There is hyaluronase, which is an enzyme that can help degrade the hyaluronic acid. thankfully, I have not yet had to use this product; but it is used to help mitigate the effects of over-correction or an undesired result.
  • Reply

Hi Toronto,

Since it had only been three days from the time you had it injected to the time you wrote this post it sounds like swelling, but if it is still happening it sounds like overfilling, which is no fun. I think you might just have to wait for it to leave your system, which again is no fun, I'm sorry. I've heard from other community members working out and green tea has helped them filter the filler out sooner. Hope that helps.

Thanks,

-Britt

  • Reply